# SDR DLM88982597

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833703
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CVG AIRBORN RETURN, RED LIGHT ON RT MAIN GEAR DOWN LOCK INDICATOR STAYED ON AFTER GEAR RETRACTION.  GEAR EXTENDED NORMALLY.  REPEAT WRITE-UP.  REPLACED PROX SW ELECTRONICS UNIT AND RT MLG UP PROXIMITY SW PER M/M.  OPN CKS NML GEAR CYCLED SEVERAL TIMES ALL INDICATION GOOD.
